There is some vomiting, but not always. She cannot get a diagnosis from a gastroenterologist. Any suggestions as to what might be causing this? She has become completely debilitated from the nausea. I'm thinking that it may be something that is not gastro-related that is causing these symptoms, but I have no idea where to start to track it down. HELP!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vomiting, severe abdominal pain, nausea, head ache, sluffing of my entire intestinal lining. Hospital stay and colonoscopy had to be done. X-Rays and ...
5 answers • 10 Jan 2010
improving and was told to stop taking them now suffering horrible symptoms from nausea, hot and cold, prickly skin, pain, tired... is this normal?
3 answers • 9 Jun 2010
I have been taking trinessa for over a year now. Just recently, I have been experiencing nausea and?
... even vomiting when I am coming off of my period. This has happened the past 3 months. I even took a pregnancy test and I am not pregnant. My ...
2 answers • 27 Jun 2010
My 4 year old daughter was prescribed vyvanse by her doctor yesterday and took her 1st dose today. Her teachers said she acted very tired when I ...
1 answer • 22 Oct 2010
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
been sick for almost 3 whole days on gilenya for a little less than 3 months.severe headache nausea and vomiting weakness fatigue.should i call my ...
1 answer • 31 Jul 2011